# SDR SWAA2021021543382

- Difficulty date: January 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER SILL INNER CHORD CRACKED AT FASTENER HOLE STA 312. / REMOVED AND REPLACED INNER CHORD AT L1 DOOR LOWER SILL BETWEEN STA 270 AND STA 360 LBL 55 WL 208 REF B737-700 SRM 51-40-02-0G-0 AND DWG #141A8110
